# SDR VNAA0212001

- Difficulty date: December 1, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 19,448 hours, 17,228 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 8110994L27
- Part serial: M80385
- Condition: Failed
- Location: Rh
- Part time: 15,797 hours, 14,042 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM PIT TO TYS, THE CREW EXPERIENCED A TORQUE JUMP DURING FUEL CROSS FEED AND MAINTENANCE CONTROL ADVISED THE CREW TO RETURN TO PIT.  MAINTENANCE ISNPECTED AND REPLACED THE HYDROMECHANICAL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANAUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
